# SDR DALA2019010200018

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 75,362 hours, 56,088 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLAT DISAGREE AT FLAPS 15. T/S FLAP/SLAT HANDLE POS SEITCH REF AMM 22-80 FOUND SWITCH OUT OF ADJUSTMENT, REQUIRES MAINTENANCE. REMOVED AND REPLACED FLAP HANDLE SWITCH PACK ASSY PER AMM 27-80. PERFORMED NR 1 & NR 2 RTS BOTH "GO". SDR REPORTED DUE TO DECLARED EMERGENCY INTO SYR ACCORDING TO THE MCC NOTIFICATION PAGE OUT. (LP4764987)
